CSN Login
Members Online: 5

You are here

Cabo week two

Sslee723
Posts: 54
Joined: Mar 2017

Well week two is complete, and I have decided this is no fun!!! I've been nauseous, constipated, feel like I got ran over by a truck and my taste buds are shot.  Not to mention I really have no appetite.  Thankfully my side effects just really started this week and I was able to go to my daughters college graduation.  That was very important to me and her.  The appetite and taste buds is driving me nuts thi. 

Abunai's picture
Abunai
Posts: 173
Joined: Oct 2016

I never took Cabo, so I'm, thankfully, unfamiliar with the side effects. Votrient had it's own, unique, set of crappy effects but I kept in mind that, three months down the road, if my oncologist could tell me that it was working, it would be worth it.

I'm hoping all of the best for you.

beemurguia's picture
beemurguia
Posts: 57
Joined: Mar 2017

Im so glad you were able to make it to your daughters graduation. Hang in there!!! Keep fighting the good ol fight!!

Jan4you's picture
Jan4you
Posts: 1327
Joined: Oct 2013

Sorry for what you are going through. Hope your body adjusts enough to get you through all this. Glad too that you got to see your daughter graduate~it is a lifelong memory for you both.

Keep us informed as to how you are doing. Don't forget Smartpatients.com too as there are more folks probably familiar with CABO. Yet others here can help you too.

Sending you healing hugs,

Jan

foxhd's picture
foxhd
Posts: 3183
Joined: Oct 2011

is that is that it has all happened so fast.  Not far back you were healthy and never forsaw what was ahead. As I remember(please update your bio), you were starting a tki. Or nivo? You had bad side effects and now have cabo with bad side effects. Plus nephrectomy. What a big kick in the a$$. I think I know where you are coming from. First, I think you've been pretty brave. I feel for you. I believe you need a plan you can buy into. Side effects are hard for someone else to understand. One moment it is,"I can do this." Next, everything feels so wrong. This takes experience and you are getting yours quickly.

As far as cabo goes, I would not have been able to remain on it if I was unable to take it every other day. I am stable and I no longer feel as poorly as you. My QOL has a high priority. But I'm feeling a bit crappy this week myself. so I will skip tonights dose. Maybe mondays too.

I'm not suggesting how to take your drug. But if this is the right drug that works for you, then be your own advocate. You can't tolerate the se's forever even if it works. Otherwise you will have to switch drugs and go through this all over again. I've learned.

One issue to deal with is not knowing if you are responding to cabo until next scans. So, talk with your doctor. Be on the same page about how you want to be treated. It does wonders for your confidence....which leads to positivity...which improves attitude...and knowing that you really are giving it your best effort. You can do this.

Subscribe to Comments for "Cabo week two"